# SDR ASAA2025082160364

- Difficulty date: August 21, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 67,351 hours, 20,209 cycles
- System (JASC): 3300 · Lighting System
- Part: Control Panel
- Condition: Detached
- Location: Zone 900
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MASTER CALL LIGHT PANEL IN FWD GALLEY CEILING FELL OFF. GROUNDED - YES.   REPLACED MASTER CALL/EXIT SING LIGHT ASSY REF CMM 33-51-01. OPS CHECKS GOOD. INT CLEARD. PLACARD REMOVED.
